Alert archive / Georgia / River Flood Warnings in 2023

River Flood Warning 20, NWS Atlanta, GA

January 4, 2023Fulton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 4, 2023, 10:19 AM EST for Fulton County, Georgia. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Jan 4, 2023, 10:19 AM EST (15:19 UTC)
Expired
Jan 5, 2023, 1:00 AM EST
In force
15 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Fulton County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chattahoochee River above Roswell (RWLG1). The gauge peaked at 9.75 ft at Jan 4, 2023, 2:00 PM EST.

actionminormoderate51001/0401/0501/06
Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02335450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

180 
WGUS42 KFFC 041519
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1019 AM EST Wed Jan 4 2023

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

For the Chattahoochee River Basin...including Chattahoochee River 
above Roswell...Minor flooding is occurring and is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC121-050330-
/O.NEW.KFFC.FL.W.0020.230104T1519Z-230105T0600Z/
/RWLG1.1.ER.230104T1430Z.230104T1500Z.230105T0000Z.UU/
1019 AM EST Wed Jan 4 2023

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is occurring and is forecast.

* WHERE...Chattahoochee River near Chattahoochee River above Roswell.

* WHEN...From this morning to just after midnight tonight.

* IMPACTS...At 9 feet, Flood stage is reached. The water reaches the 
  bottom of the Ace Sand Company office and begins to flood the 
  parking lot of Don White Memorial Park on Riverside Road...and the 
  parking lot at the Azalea Park on Azalea Drive west of Roswell 
  Road. Water will approach the tennis courts at the Huntcliff Club 
  across from Azalea Park and begin to flood the road leading to the 
  horse stables. The storm drains will no longer function properly 
  at Riverside Road and Northcliff Trace.

* ADDITIONAL DETAILS...
  - At 10:00 AM EST Wednesday the stage was 9.1 feet and rising.
  - Forecast...The river will fall below flood stage late this
    morning to 8.6 feet this afternoon. It will then rise to
    flood stage this evening. It will fall for the remainder of
    the period.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$
3 follow-up statements
440 
WGUS82 KFFC 041907
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
207 PM EST Wed Jan 4 2023

...The Flood Warning is extended for the following rivers in 
Georgia...

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above 
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union, 
Columbus, Omaha...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC121-050715-
/O.EXT.KFFC.FL.W.0020.000000T0000Z-230105T0900Z/
/RWLG1.1.ER.230104T1430Z.230104T1815Z.230105T0300Z.UU/
207 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Chattahoochee River near Chattahoochee River above Roswell.

* WHEN...Until late tonight.

* IMPACTS...At 10 feet, Minor flooding continues. The water is one 
  foot deep in the Ace Sand Company office and begins to flood a 
  warehouse. Flooding expands into the parkings lots of Don White 
  Memorial Park on Riverside Road...and the Azalea Park on Azalea 
  Drive west of Roswell Road. Water begins to flood the tennis 
  courts at the Huntcliff Club across from Azalea Park and is one 
  foot deep over the road leading to the horse stables. The storm 
  drains will stop functioning at Riverside Road and Northcliff 
  Trace.

* ADDITIONAL DETAILS...
  - At 1:15 PM EST Wednesday the stage was 9.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:15 PM EST Wednesday was 9.8 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 3.9 feet early
    Monday afternoon.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$
559 
WGUS82 KFFC 042124
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
424 PM EST Wed Jan 4 2023

...The Flood Warning continues for the following rivers in Georgia...

  Big Creek at GA 9 near Cumming affecting Forsyth County.

  Big Creek near Alpharetta affecting Forsyth and Fulton Counties.

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

For the Big Creek...including Cumming, Alpharetta, Roswell...Minor 
flooding is forecast.
For the Chattahoochee River Basin...including Helen, Dahlonega, 
Cornelia, Buford, Buford, Suwanee, Suwanee, Chattahoochee River 
upstream McGinnis Ferry Rd, Norcross, Chattahoochee River above 
Roswell, Roswell, Powers Ferry & I285 Atlanta, Smyrna, Chattahoochee 
River below Morgan Falls Dam, Atlanta, Atlanta, Atlanta, Atlanta, 
Fairplay, Whitesburg, Fairburn, Whitesburg, Whitesburg, Franklin, 
Corinth, Hammett Rd below Hogansville, Franklin, West Point, Union, 
Columbus, Omaha...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&


GAC121-050630-
/O.EXT.KFFC.FL.W.0020.000000T0000Z-230105T0621Z/
/RWLG1.1.ER.230104T1430Z.230104T1845Z.230105T0021Z.UU/
424 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Chattahoochee River near Chattahoochee River above Roswell.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 10.0 feet, Minor flooding continues. The water is one 
  foot deep in the Ace Sand Company office and begins to flood a 
  warehouse. Flooding expands into the parkings lots of Don White 
  Memorial Park on Riverside Road...and the Azalea Park on Azalea 
  Drive west of Roswell Road. Water begins to flood the tennis 
  courts at the Huntcliff Club across from Azalea Park and is one 
  foot deep over the road leading to the horse stables. The storm 
  drains will stop functioning at Riverside Road and Northcliff 
  Trace.

* ADDITIONAL DETAILS...
  - At 4:00 PM EST Wednesday the stage was 9.5 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 PM EST Wednesday was 9.8 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 3.5 feet early Monday
    afternoon.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$

GAC117-050930-
/O.EXT.KFFC.FL.W.0006.000000T0000Z-230105T1141Z/
/CMGG1.1.ER.230104T1110Z.230104T2015Z.230105T0541Z.UU/
424 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek at GA 9 near Cumming.

* WHEN...Until tomorrow morning.

* IMPACTS...At 8.0 feet, Minor flooding will expand into the natural 
  flood plain of the creek upstream and downstream from the gage at 
  Atlanta Highway or Georgia Highway 9. Most of the sidewalk and 
  boardwalk of the Big Creek Greenway will be under a foot or two of 
  water. The areas under the Georgia 400 Highway and McFarland Road 
  will be covered with around three feet of water. A portion of the 
  sidewalk under Majors Road will be covered with around four feet 
  of water.

* ADDITIONAL DETAILS...
  - At 3:45 PM EST Wednesday the stage was 8.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:45 PM EST Wednesday was 8.8 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 2.5 feet
    tomorrow morning.
  - Flood stage is 6 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424


$$

GAC117-121-050930-
/O.EXT.KFFC.FL.W.0001.000000T0000Z-230107T0234Z/
/APHG1.1.ER.230104T1046Z.230105T1800Z.230106T2034Z.NO/
424 PM EST Wed Jan 4 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Big Creek near Alpharetta.

* WHEN...Until late Friday evening.

* IMPACTS...At 11 feet, Moderate flooding begins and occurs upstream 
  and downstream from the gage on Kimball Bridge Road near Rock Mill 
  Park. Backyards of homes off Seale Drive and Gunter Court and 
  portions of the Golf Club of Georgia are under two feet of water. 
  Backyards of homes off Jade Cove Circle and La View Circle near 
  Roswell begin to flood. The Big Creek Greenway will be flooded up 
  to 5 feet deep and will be closed. A large portion of the YMCA 
  Campground off Preston Ridge Road will be under 3 feet of water.

* ADDITIONAL DETAILS...
  - At 4:00 PM EST Wednesday the stage was 9.9 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:00 PM EST Wednesday was 9.9 feet.
  - Forecast...The river is expected to rise to a crest of 10.9
    feet early tomorrow afternoon. It will then fall below flood
    stage Friday afternoon.
  - Flood stage is 7 feet.
  - Flood History...This crest compares to a previous crest of
    10.9 feet on 03/07/2003.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427


$$
795 
WGUS82 KFFC 050026
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
726 PM EST Wed Jan 4 2023

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Chattahoochee River near Chattahoochee River above Roswell 
  affecting Fulton County.

  Nancy Creek at West Wesley Road at Atlanta affecting Fulton 
  County.

GAC121-050130-
/O.CAN.KFFC.FL.W.0020.000000T0000Z-230105T0026Z/
/RWLG1.1.ER.230104T1430Z.230104T1845Z.230104T2249Z.UU/
726 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Chattahoochee River near Chattahoochee River above Roswell.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Wednesday the stage was 8.6 feet.
  - Forecast...The river is expected to fall to 3.5 feet early
    Monday afternoon.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3402 8426 3396 8426 3397 8434 3396 8435
      3398 8441 3404 8434


$$

GAC121-050130-
/O.CAN.KFFC.FL.W.0016.000000T0000Z-230105T0026Z/
/NANG1.1.ER.230104T1335Z.230104T1830Z.230104T2131Z.NO/
726 PM EST Wed Jan 4 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Nancy Creek at West Wesley Road at Atlanta.

* ADDITIONAL DETAILS...
  - At 7:15 PM EST Wednesday the stage was 9.8 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3388 8444 3384 8440 3382 8441 3383 8446


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 4, 6:40 AM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Jan 4, 6:40 AM EST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
640 AM EST Wed Jan 4 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 408 AM EST Wed Jan 4 2023

A tornado watch has been issued to start off the morning for a line
south of the I-20 corridor. The south and central regions of the CWA
are still seeing temperatures in the upper 60s and low 70s at the
time of this AFD. Any additional heating before the front arrives
will continue to prime the environment for another round of strong
to severe storms south I-20.

The primary threats in this morning's watch area will be damaging
winds and the possibility of isolated tornadoes. Moderate SBCAPE
values of 1500 J/KG and effective bulk shear exceeding 60kts. Any
storm that forms in this sector will also be working with SRH values
near 400 m2/s2 so rotation and mesocyclones can be expected even
with non tornado producing storms. We've already seen embedded
supercells in the line as it approaches, and conditions are
favorable for the formation of discrete supercells out ahead of the
line. The situation continue to evolve and remain complex, please
continue to monitor the forecast for the most up to date information
concerning on going watches and warnings.

A flood watch will remain in effect until Wednesday night, and
additional rainfall of up to two inches are possible with isolated
higher totals in areas of training storms. While no additional
counties have been added during this mornings forecast period, heavy
rain continues to fall just north of the metro ATL area and training
storms just north of I-20 will need to be watched closely for flash
flooding as more rain continues to fall.

The front should clear the area after 7PM today and and cooler
temperatures and clear weather will eventually push in for Thursday.
Temps in the mid to upper 60s will be likely for tomorrow as winds
turn more westerly, but we still remain around 10 degrees above
average; a trend that will likely continue through the long term.

Vaughn

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 408 AM EST Wed Jan 4 2023

A comparatively cooler and drier airmass will be in place across
north and central Georgia as the extended period begins on Friday.
An upper level ridge and associated surface high will move over the
Southeast on Friday, which will keep weather conditions benign and
skies mostly clear across the region on Friday and Saturday. Low
temperatures are forecast to drop into the 30s across the forecast
area as the morning begins. Afternoon highs will still be 3-6
degrees above climatological normals, but no longer pushing record
values, rising into the mid 50s in north Georgia and upper 50s to
low 60s in central Georgia. After starting the morning in the mid
30s across the area on Saturday, temperatures will climb under the
influence of the ridge, reaching into the low to mid 60s across the
area in the afternoon.

A weak frontal system will drop into north Georgia on Saturday night
into Sunday. However, low-level moisture and instability continue to
appear limited across the area, so a slight chance of showers with
no thunderstorms has been maintained across north Georgia for
Saturday night into Sunday. The frontal boundary is anticipated to
sag into north Georgia before stalling and washing out early Monday.
Model guidance continues to diverge on the upper level flow pattern
during the early portions of next week. The potential remains for
additional waves to traverse the remnant boundary, so slight to low-
end chance PoPs have been maintained on Monday and Tuesday. The
potential for a wintry mix in the higher elevations of northeast
Georgia will need to be monitored at the tail-end of the period, as
there is a slight chance that precip overrunning the frontal zone
may overlap with border-line freezing temperatures in this area
Monday night into Tuesday morning.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 639 AM EST Wed Jan 4 2023

The strongest TSRA has cleared ATL and continues to move East. TSRA
is still possible with gusty winds until 16Z today. Some lingering
RA will begin to dissipate after 18Z as WX clears the area. Some
gusts in remaining TSRA could be up to 20kts with IFR cigs in
convection and MVFR outside. CIGS should become VFR after 18Z.

//ATL Confidence...Avi Update...

Medium on WX timing end.
Medium to high on all other elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          44  65  38  55 /   0   0   0   0
Atlanta         48  63  37  54 /   0   0   0   0
Blairsville     39  57  32  49 /   0   0   0   0
Cartersville    42  61  34  54 /   0   0   0   0
Columbus        47  67  38  60 /   0   0   0   0
Gainesville     45  60  37  53 /   0   0   0   0
Macon           44  70  39  61 /   0   0   0   0
Rome            42  61  34  55 /   0   0   0   0
Peachtree City  43  64  36  56 /   0   0   0   0
Vidalia         54  74  42  61 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ008-009-013>016-021>025-
027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103.

&&

SHORT TERM...Vaughn
LONG TERM....King
AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 5 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
446 AM EST Wed Jan 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
446 AM EST Wed Jan 4 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Showers and thunderstorms will continue across north and central
Georgia this morning morning and afternoon ahead of an advancing
cold front. Several storms could become severe capable of
producing damaging wind gusts, brief tornadoes, and frequent
lightning. A Tornado Watch is in effect for areas to the south of
the I-20 corridor until 12 PM EST.

Locally heavy rainfall this morning and afternoon could lead to
flash flooding and river flooding concerns. A Flood Watch remains
in effect for portions of north and central Georgia until 7 PM
EST.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Jan 4, 9:31 AM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 AM     TORNADO          1 NNW ROOSTERVILLE      33.41N 85.19W
01/04/2023                   HEARD              GA   911 CALL CENTER

            MULTIPLE TREES DOWN. ONE TRAILER DESTROYED
            ALONG ROOSTERVILLE ROAD. NO INJURIES. TDS
            SEEN ON RADAR.

&&
Special weather statement, Jan 4, 9:53 AM EST, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
953 AM EST Wed Jan 4 2023

GAZ086-111>113-041615-
Toombs GA-Wheeler GA-Emanuel GA-Montgomery GA-
953 AM EST Wed Jan 4 2023

...Strong thunderstorms will impact portions of Toombs, southeastern
Emanuel, southeastern Wheeler and central Montgomery Counties through
1115 AM EST...

At 953 AM EST, a line of strong thunderstorms was along a line
extending from near Blundale to near Cedar Grove to Temperance, and
moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park, Higgston,
Garfield, Santa Claus, Alston, Ohoopee, New Branch, McNatt Falls,
South Thompson, English Eddy, Cedar Crossing, Johnson Corner, George
L Smith State Park, Center and Toombs Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 200 PM EST for central,
southeastern and east central Georgia.

&&

LAT...LON 3254 8203 3256 8208 3252 8215 3242 8219
      3235 8225 3218 8218 3191 8223 3194 8228
      3193 8232 3197 8248 3197 8250 3195 8249
      3196 8257 3193 8259 3192 8265 3194 8267
      3236 8241 3273 8211 3266 8208 3260 8200
TIME...MOT...LOC 1453Z 288DEG 29KT 3277 8247 3225 8280 3191 8317

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jan 4, 9:54 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     TSTM WND DMG     1 NNW SANDERSVILLE      33.00N 82.82W
01/04/2023                   WASHINGTON         GA   EMERGENCY MNGR

            *** 1 INJ ***
            REPORTED ROOF TAKEN OFF HOUSE, HOUSE WITH
            TREE ON IT, AND 18-WHEELER FLIPPED. ALL
            ALONG HWY 540 BETWEEN DEEPSTEP RD AND LINTON
            RD.

&&

SM
Local storm report, Jan 4, 9:55 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLASH FLOOD      2 E GOOD HOPE           33.79N 83.58W
01/04/2023                   WALTON             GA   EMERGENCY MNGR

            RANDOLPH STILL ROAD IN GOOD HOPE CLOSED TO
            FLOOD WATERS. ADDITIONAL ROADS IN THE AREA
            LIKELY WILL BE CLOSED DUE TO HIGH WATER,
            ACCORDING TO COUNTY ROAD DEPARTMENT.

&&
Local storm report, Jan 4, 10:02 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     2 ENE HOLLONVILLE       33.18N 84.42W
01/04/2023                   PIKE               GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN AND A PARKED SEMI-TRUCK
            OVERTURNED NEAR THE INTERSECTION OF TURNER
            ROAD AND HWY 362.

&&
Local storm report, Jan 4, 10:08 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EST WED JAN 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLOOD            1 SW CENTERVILLE        32.62N 83.70W
01/04/2023                   HOUSTON            GA   BROADCAST MEDIA

            ROAD FLOODED ALONG WEEPING WILLOW WAY IN
            WARNER ROBBINS NEAR TOM CHAPMAN BLVD.

&&

SM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 7:12 PM ESTSpecial Weather StatementFFCBaldwin, Jones33 min
Jan 3, 7:28 PM ESTSpecial Weather StatementFFCMarion32 min
Jan 3, 7:31 PM ESTSpecial Weather StatementFFCPeach44 min
Jan 3, 7:33 PM ESTSpecial Weather StatementFFCClarke27 min
Jan 3, 7:51 PM ESTSpecial Weather StatementFFCDooly24 min
Jan 3, 8:46 PM ESTSpecial Weather StatementFFCBleckley, Pulaski29 min
Jan 3, 9:16 PM ESTSpecial Weather StatementFFCTaylor29 min
Jan 3, 9:40 PM ESTSpecial Weather StatementFFCMuscogee35 min
Jan 3, 10:52 PM ESTSpecial Weather StatementFFCTaylor23 min
Jan 3, 11:17 PM ESTSpecial Weather StatementFFCBibb, Crawford, Taylor28 min
Jan 3, 11:34 PM ESTSpecial Weather StatementFFCCarroll26 min
Jan 3, 11:44 PM ESTSpecial Weather StatementFFCBibb, Crawford31 min
Jan 4, 12:07 AM ESTSpecial Weather StatementFFCFayette8 min
Jan 4, 12:24 AM ESTSpecial Weather StatementFFCClayton, Fayette36 min
Jan 4, 12:59 AM ESTSpecial Weather StatementFFCFloyd31 min
Jan 4, 1:42 AM ESTSpecial Weather StatementFFCGordon33 min
Jan 4, 3:24 AM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon, Polk96 min
Jan 4, 3:49 AM ESTSpecial Weather StatementFFCCherokee, Pickens26 min
Jan 4, 4:05 AM ESTSpecial Weather StatementFFCCherokee, Haralson, Paulding115 min
Jan 4, 4:25 AM ESTSpecial Weather StatementFFCLumpkin35 min
Jan 4, 4:32 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Troup43 min
Jan 4, 4:51 AM ESTSpecial Weather StatementFFCWhite9 min
Jan 4, 4:54 AM ESTSpecial Weather StatementFFCFulton36 min
Jan 4, 5:14 AM ESTSpecial Weather StatementFFCGwinnett31 min
Jan 4, 5:17 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Meriwether28 min
Jan 4, 5:19 AM ESTSpecial Weather StatementFFCDouglas26 min
Jan 4, 5:27 AM ESTSpecial Weather StatementFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall63 min
Jan 4, 5:32 AM ESTRiver Flood WarningFFCForsyth, Fulton49 hr
Jan 4, 5:33 AM ESTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot42 min
Jan 4, 5:37 AM ESTRiver Flood WarningFFCDeKalb21 days
Jan 4, 5:37 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more23 min
Jan 4, 5:55 AM ESTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more6 hr
Jan 4, 5:57 AM ESTSpecial Weather StatementFFCDeKalb, Henry, Newton, Rockdale, Spalding33 min
Jan 4, 6:05 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more55 min
Jan 4, 6:12 AM ESTSpecial Weather StatementFFCTalbot, Upson33 min
Jan 4, 6:24 AM ESTRiver Flood WarningFFCDeKalb, Fulton21 days
Jan 4, 6:27 AM ESTSpecial Weather StatementFFCBarrow, Jackson, Madison93 min
Jan 4, 6:29 AM ESTRiver Flood WarningFFCFulton, Gwinnett5 hr
Jan 4, 6:32 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Stewart28 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCUpson27 min
Jan 4, 6:48 AM ESTSpecial Weather StatementFFCMorgan27 min
Jan 4, 6:55 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Jan 4, 6:55 AM ESTSpecial Weather StatementFFCClarke, Oconee35 min
Jan 4, 7:05 AM ESTSpecial Weather StatementFFCCrawford, Marion, Schley, Taylor, Webster25 min
Jan 4, 7:06 AM ESTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more54 min
Jan 4, 7:09 AM ESTRiver Flood WarningFFCForsyth21 hr
Jan 4, 7:11 AM ESTRiver Flood WarningFFCGilmer2 hr
Jan 4, 7:16 AM ESTRiver Flood WarningFFCPolk21 days
Jan 4, 7:16 AM ESTSpecial Weather StatementFFCGreene29 min
Jan 4, 7:19 AM ESTSpecial Weather StatementFFCJones, Monroe26 min
Jan 4, 7:24 AM ESTSpecial Weather StatementFFCCrawford, Schley, Webster36 min
Jan 4, 7:25 AM ESTRiver Flood WarningFFCGwinnett9 hr
Jan 4, 7:27 AM ESTSpecial Weather StatementFFCOglethorpe63 min
Jan 4, 7:38 AM ESTAreal Flood WarningFFCBartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more5 hr
Jan 4, 7:43 AM ESTFlash Flood WarningFFCClarke, Madison, Morgan, Oconee, Oglethorpe, Walton4 hr
Jan 4, 7:47 AM ESTSpecial Weather StatementFFCBaldwin, Twiggs28 min
Jan 4, 8:00 AM ESTSpecial Weather StatementFFCDooly, Houston30 min
Jan 4, 8:08 AM ESTRiver Flood WarningFFCBartow3 hr
Jan 4, 8:13 AM ESTSevere Thunderstorm WarningFFCWilkes11 min
Jan 4, 8:16 AM ESTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more29 min
Jan 4, 8:25 AM ESTRiver Flood WarningFFCGwinnett110 min
Jan 4, 8:27 AM ESTRiver Flood WarningFFCGwinnett21 hr
Jan 4, 8:29 AM ESTRiver Flood WarningFFCCobb2 hr
Jan 4, 8:32 AM ESTSpecial Weather StatementFFCBleckley, Crisp, Dodge, Pulaski, Wilcox28 min
Jan 4, 8:35 AM ESTRiver Flood WarningFFCCherokee, Cobb21 days
Jan 4, 8:49 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington26 min
Jan 4, 8:53 AM ESTRiver Flood WarningFFCCobb4 hr
Jan 4, 8:54 AM ESTSpecial Weather StatementFFCDodge, Johnson, Laurens, Wilcox36 min
Jan 4, 9:12 AM ESTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren, Washington33 min
Jan 4, 9:21 AM ESTRiver Flood WarningFFCFulton21 days
Jan 4, 9:27 AM ESTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more48 min
Jan 4, 9:53 AM ESTSpecial Weather StatementFFCToombs82 min
Jan 4, 9:59 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe25 hr
Jan 4, 10:02 AM ESTRiver Flood WarningFFCCobb, Fulton18 hr
Jan 4, 10:04 AM ESTRiver Flood WarningFFCGwinnett, Walton21 days
Jan 4, 10:20 AM ESTRiver Flood WarningFFCCobb21 days
Jan 4, 10:27 AM ESTRiver Flood WarningFFCCobb, Fulton17 hr
Jan 4, 10:56 AM ESTRiver Flood WarningFFCCherokee21 days
Jan 4, 11:42 AM ESTRiver Flood WarningFFCCherokee11 hr
Jan 4, 11:46 AM ESTRiver Flood WarningFFCCobb16 hr

Nearby

River Flood Warnings in Georgia, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.